Jump to content
CrazyBoards.org

Recommended Posts

So my pdoc and I finally came to the conclusion that it is a strong likelihood that my dose of 150mg Lamictal is causing my agitation/anxiety by keeping me in a perpetual hypomanic state (with some nice mixed features thrown in there).  I've cycled through the AAP's and AC's plus I'm on a healthy dose of lithium (1200mg.... don't ask my levels, I don't remember) and none have been able to tamp down the agitation sufficiently enough.  As much as I think the Lamictal has helped my depression, I can't be happy with how agitated I feel (if that makes sense). The plan is to cut it in half for the next two weeks until I see him again, and then reassess from there.  So really, I'm starting at 75mg starting tomorrow morning.  Has anyone had any experience with tapering off their Lamictal?  Did you relapse into depression?  If so, how long did it take?  Did anyone find that their anxiety improved after stopping Lamictal?

Any feedback is appreciated.

Share this post


Link to post
Share on other sites

It took me more than 4 weeks but I was at 200... I can’t speak to the immediate effects because my med situation was quite complex and I was IP, but long term over the taper I didn’t experience any major mood shifts

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...